# SDR CA050504003

- Difficulty date: May 2, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: C13045BA03
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) DURING DESCENT, STABILIZER TRIM AND MACH TRIM CAUTION MESSAGES GOT POSTED, COULD NOT RE-ENGAGED EITHER HORIZONTAL STABILIZER CHANNELS.  LANDING SUCCESSFULLY WITH FLAPS AT 20.  AIRCRAFT RELEASED BY REFERRING TO AOM254.
